MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT

NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT
Model Number NX-4532K
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522); Mechanics Altered (2984)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records revealed no production anomalies.Nextremity solutions, inc.Made good faith effort to provide information for return and to request return of the product involved in this event.The parts were not returned to the manufacturer and there for no evaluation of the parts was conducted.
 
Event or Problem Description
The surgeon reported failure of the female(proximal) 4.5mm nextra component to engage with the male (middle) component on two separate nx-4532k devices within the same surgery.The surgery was completed successfully after the reported device failures.A surgical delay of greater than 30 minutes was reported.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
PHALANX BONE SCREW IMPLANT
Manufacturer (Section D)
NEXTREMITY SOLUTIONS, INC.
210 north buffalo street
warsaw IN 46580
MDR Report Key8392392
Report Number3009540749-2019-00001
Device Sequence Number19313111
Product Code HWC
UDI-Device Identifier00817701020011
UDI-Public00817701020011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX-4532K
Device Lot Number168117318B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;